2025 4-H/FFA SCHEDULE OF EVENTS

Subject to change

Thursday, July 10 th			
Time	Event	Location	
4:00pm – 8:00pm	Project Interviews: Horse, Livestock/Small Animal, Dog/Cat	Exhibit Building #4	
8:00pm – 11:00pm	Horse: Arena Setup (after Valley View Rodeo concludes)	Anderson Arena	
Friday, July 11 th			
8:30am – 9:00am	Horse: Check-In, bit check, warm up	Anderson Arena	
9:00am – 12:00pm	Horse: Jumping & Dressage	Anderson Arena	
1:00pm – 4:00pm	Horse: English Horsemanship & English Colt to Maturity/Green Horse	Anderson Arena	
4:00pm	Horse: "Check-In and Chill Out"	Anderson Arena	
4:00pm – 8:00 pm	Project Interviews: Horse, Livestock/Small Animal, Dog/Cat	Exhibit Building #4	
Saturday, July 12 th			
8:00am – 5:00pm	Horse: Showmanship, Bareback, Western Horsemanship, Western Colt to Maturity/Green Horse, Reining, Trail	Anderson Arena	
Sunday, July 13 th			
8:00am – 8:30am	Cowboy Church (optional)	Anderson Arena	
8:00am – 5:00pm	Horse: Working Ranch Horse - Knowledge, Trail, Roping, Sorting, Ranch Riding/Working Cow Horse Pattern	Anderson Arena	
12:00pm – 5:00pm	*Date Change for 2025 - ALL Indoor Exhibits Check-in - Indoor Project Interviews & Exhibit Judging	Exhibit Building #4	
12:00pm	1 st Year Swine Member Tour	Swine Barn	
2:00pm	Horse Games (following WRH show)	Anderson Arena	
5:00pm	Horse Awards	AgWest Tent	
8:00pm	Horse Check-Out & Barn Clean Up	Horse Barns	
Monday, July 14 th			
8:30am	Set up Dog Show equipment	AgWest Tent	
9:00am – 12:00pm	Swine Check-In and Vet Checks	Swine Barn	
9:00am – 12:00pm	Building Set up Exhibits & Set up 4-H Club Displays	Exhibit Building #3	
10:00am – 4:00pm	Dog Shows: Obedience & Agility	AgWest Tent	
2:30pm – 3:30pm	Cat Vet Check	Exhibit Building #3	
3:30pm – 4:30pm	Cat Showmanship	Exhibit Building #3	
4:00 – 6:00pm	Rabbit Check-in	Indoor Arena	
5:00pm	Swine Project Mandatory Meeting	AgWest Tent	
5:00pm – 7:00pm	Dairy & Market Goat Check-In & Ultrasound	Indoor Arena	
5:30pm – 8:30pm	Poultry Check-in & Vet Check	Poultry Barn	
6:00pm – 8:00pm	Sheep Check-in & Ultrasound	Indoor Arena	
7:00pm	Dairy & Market Goat Mandatory Meeting	Indoor Arena	
9:00pm	Livestock Areas close for the night	All Barns	
Tuesday, July 15 th			
8:00am	Sheep Project Mandatory Meeting	TBD	
8:00am – 12:00pm	Set up 4-H Club Displays	Exhibit Building #3	
8:00am – 12:30pm	Beef Check-In, Ultrasound & Vet Check	AgWest Tent	
8:00am – 8:00pm	Dairy Cattle Open Check-In	Livestock Barn West	
9:00am – 12:00pm	Rabbit Breed Show	Small Animal Tent	
9:00am – 3:00pm	Swine Weigh-in & Ultrasound	Swine Barn	
12:00pm	Market Poultry Weigh-in	Poultry Barn	
1:00pm – 2:00pm	Indoor Building Closed for 4-H Club Display Judging	Exhibit Building #3	

2025 4-H/FFA SCHEDULE OF EVENTS

Subject to change

1:00pm – 3:00pm	Rabbit Showmanship	Small Animal Tent
3:00pm	Beef Market Pictures	Beef Barn
4:00pm – 6:30pm	Poultry Showmanship	Small Animal Tent
5:00pm – 6:00pm	Swine Breeding Show	AgWest Tent
6:00pm – 8:00pm	Sheep Market Show	AgWest Tent
6:30pm	Beef Project Mandatory Meeting & Test	Beef Barn
8:00pm – 9:00pm	Sheep Market Pictures	Indoor Arena
9:00pm	Livestock Areas close for the night	All Barns
Wednesday, July	16 th	
8:00am - 12:00pm	Dairy Goat Show	Small Animal Tent
8:00am - 12:30pm	Swine Market Show	AgWest Tent
10:00am	Dairy Cattle must be in place	Livestock Barn West
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3
11:00am	Indoor Projects Silent Auction Bidding Opens	Exhibit Building #3
10:00am – 5:00pm	Poultry Breed Show	Poultry Barn
1:30pm – 6:30pm	Beef Market Show	AgWest Tent
6:30pm – 8:00pm	Market Goat Show & Showmanship	AgWest Tent
8:00pm	Market Goat Pictures	Indoor Arena
8:00pm	All Market Sale Animals MUST be declared	
9:00pm	Livestock Areas Close to Public	All Barns
Thursday, July 17	rth	
8:00am – 10:30am	Swine Showmanship	AgWest Tent
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3
11:00am – 2:00pm	Beef Showmanship & Breeding Show	AgWest Tent
11:30am – 3:30pm	Swine Market Pictures	Swine Barn
3:00pm	Rabbit Market Photos	Indoor Arena
3:00pm	Market Poultry Pictures	Poultry Barn
3:00pm – 4:30pm	Pack Goat Show & Goat Costume Contest	AgWest Tent
6:00pm – 8:00pm	Sheep Showmanship & Breeding Show	AgWest Tent
8:00pm	Set up Market Sale Tech Equipment	Sale Pavilion
9:00pm	Livestock Areas Close to Public	All Barns
Friday, July 18 th		
8:00am	Round Robin Packets distributed	Sale Pavilion
8:30am – 11:00am	Dairy Cattle Breed Show & Showmanship	AgWest Tent
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3
12:00pm	Set up Market Sale Seating/Staging	AgWest Tent
2:00pm – 6:00pm	4-H/FFA & Market Sale Buyers Check-in	Sale Pavilion
3:00pm – 6:00pm	4-H/FFA Market Sale Buyers BBQ Served	Small Animal Tent
3:45pm	4-H Foundation Scholarship Winners Announced	AgWest Tent
4:00pm – 12:00am	4-H & FFA Livestock Market Sale	AgWest Tent
11:00pm	Livestock Areas Close to Public	All Barns
·		

2025 4-H/FFA SCHEDULE OF EVENTS

Subject to change

Saturday, July 19 th				
8:00am	Horses arrive back on Fairgrounds	Anderson Arena		
8:30am	Set up for Round Robin	Tents & Barns		
9:00am – 10:00am	Rabbit Jumping & Racing Contest	Small Animal Tent		
10:00am	Sheep Project Awards	AgWest Tent		
10:30am	Goat Project Awards	AgWest Tent		
10:30am	Gates locked – no vehicles on the Fairgrounds			
11:00am	Beef Project Awards	AgWest Tent		
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3		
1:00pm	Round Robin Showmanship Competition	Tents & Barns		
1:30pm	Senior Recognition Ceremony, Herdsmanship Awards & Round Robin Awards	AgWest Tent		
3:30pm	Poultry Project Awards	AgWest Tent		
4:30pm	Rabbit Project Awards	AgWest Tent		
5:00pm	Swine Project Awards	AgWest Tent		
6:00pm – 8:30pm	4-H Family Fun Night Dance Swing & Line Dancing led by 4-H Teen Leaders	AgWest Tent		
9:00pm	Livestock Areas Close to Public	All Barns		
Sunday, July 20 th				
6:00am – 6:00pm	4-H/FFA Livestock Areas CLOSED to the public	Check-out times TBD per species		
10:00am	Pastries & Pictures – ALL exhibitors	AgWest Tent		
10:30am	Gates locked – no vehicles on the Fairgrounds			
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3		
6:00pm	Indoor Project Silent Auction Bidding CLOSES	Exhibit Building #3		
6:00pm	Indoor Project Pick-Up	Exhibit Building #3		
Monday, July 21 st				
10:00am – 12:00pm	Indoor Project Pick-Up & Club Booth Tear-Down	Exhibit Building #3		

SUNDAY SCHEDULE FOR LIVESTOCK

The **4-H/FFA Livestock Areas** will be <u>closed to the public</u> on the **last Sunday (07/20)** of the 2025 Big Sky Country State Fair. Trucks, semis and trailers will be moving through the livestock areas throughout the day, so to ensure the **safety** and **wellbeing** of the general public, exhibitors, and animals, the areas will be closed off from the rest of the Fair.

For the mutual benefit of the Fairgrounds and 4-H/FFA exhibitors, Sunday will now become a processor load-out and barn clean-up day. 4-H/FFA market animals that are sold through the Market Livestock Sale are terminal projects intended for meat consumption. At the request of the meat processors, animals are to be transported to their final destinations beginning Sunday morning. All other 4-H/FFA animals will be released from Fair intermittently throughout Sunday at the discretion of each species.

Exhibitors are still required to be at the Fairgrounds for this day, as they are expected to care for their animals until release, help clean barns and assist species committees.

4-H/FFA families with reserved RV camping spots will be permitted to move onto the Fairgrounds beginning on Saturday, July 12th. All RVs must be in place by no later than Monday, July 14th at 6pm. RVs will be allowed to leave the grounds at any time starting Sunday, July 20th with attention to livestock transport trailers and load-out schedules.